# SDR 2006FA0000894

- Difficulty date: August 24, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N405DD
- Make and model: Beech C90A
- Aircraft serial: LF1748
- Engine: Pwa PT6A21
- System (JASC): 2720 · Rudder Control System
- Part: Bolt
- Part number: 139909B47
- Condition: Overtorqued
- Location: Rudder Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1ST SCHEDULED PHASE 1 AND PHASE 2 INSPECTION INVESTIGATED PILOT COMPLAINT OF STIFF NOSEWHEEL STEERING.  VERIFIED COMPLAINT, FOUND NOSEWHEEL STEERING STIFF AND LOUD POPPING NOISES COMING FROM COCKPIT UNDER FLOOR AREA WHEN TAXIED FROM COPILOTS POSITION.  ACCESSED COCKPIT AREA RUDDER CONTROL SYSTEM AND FOUND PILOTS SIDE OB RUDDER CONTROL PUSHROD TO HAVE EXCESSIVE PLAY.  UPON REMOVING OB PUSHROD ASSY.  BEARINGS FELL OUT OF ROD END BEARING ASSY.  FURTHER INVESTIGATION SHOWED PN 50-5244553 LT SIDE RUDDER BELLCRANK ASSY OPERATION TIGHT, FOUND  PN 139909B47 PIVOT BOLT OVERTIGHTENED.  ALSO FOUND LT TO RT RUDDER CONTROLS INTERCONNECT TUBE ATTACHING HARDWARE OVERTIGHTENED.  (K)
